# SDR UIEA2023022300178

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 87,776 hours, 13,690 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEBONDED TWO AREAS ON RH PANEL OUTER SKIN LOCATED AT FRONT SPAR AND BETWEEN FSS145.128 TO FSS 270.784 FROM VERTICAL STABILIZER.( IT WAS REPAIRED PER SRM 55-30-01-2R-1 REPAIR 1 FIG. 201 PAGE 2 AND SRM 51-70-10-2R-4 REPAIR 4 FIG. 201 SHEET 1 PAGE 1-3 REV. 121 DEC15/22  /    )
